# SDR USAA2015011200012

- Difficulty date: December 26, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 88,850 hours, 29,240 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113N710057
- Part serial: AL15342
- Condition: Debonded
- Location: Lt Wing
- Part time: 12,359 hours, 4,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  DISBONDING ON LT AILERON AT MOST INBD END & 12 INCHES FWD OF TE.  REPLACED LT AILERON IAW JOB CARD 19L56827001.
